Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 65, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 30, 2016, 9:29 AM CDT for Llano County, Texas. It took effect at May 31, 2016, 4:22 AM CDT. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- May 30, 2016, 9:29 AM CDT (14:29 UTC)
- In effect from
- May 31, 2016, 4:22 AM CDT
- Expired
- May 31, 2016, 11:40 PM CDT
- In force
- 19 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Llano County, TX
The radar
The Ft Hood radar (KGRK), 125 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Llano River at Llano (LLAT2). The gauge peaked at 12.73 ft at May 31, 2016, 9:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
046
WGUS44 KEWX 301429
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 AM CDT MON MAY 30 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Llano River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC299-310829-
/O.NEW.KEWX.FL.W.0065.160531T0922Z-160601T0440Z/
/LLAT2.1.ER.160531T0922Z.160531T1200Z.160531T1640Z.NO/
929 AM CDT MON MAY 30 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Llano River at Llano.
* from late tonight to Tuesday evening...or until the warning is cancelled.
* At 9:00 AM Monday the stage was 4.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...The river level is expected to rise above flood stage by Monday
morning and continue to rise to crest around 11.4 feet around 7 AM Monday
morning.
* Impact...At 12.0 feet...Moderate lowland flooding makes secondary roads and
low bridges in the flood plain dangerous to motorists. Equipment should be
moved from low docks and boat ties loosened downstream in Kingsland..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Llano 10 10 4.1 Mon 09 AM 11.4 5.7 2.9 2.3 2.2
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$
sbs2 follow-up statements
849
WGUS44 KEWX 301455 CCA
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 AM CDT MON MAY 30 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Llano River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC299-310829-
/O.COR.KEWX.FL.W.0065.160531T0922Z-160601T0440Z/
/LLAT2.1.ER.160531T0922Z.160531T1200Z.160531T1640Z.NO/
929 AM CDT MON MAY 30 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Llano River at Llano.
* from late tonight to Tuesday evening...or until the warning is cancelled.
* At 9:00 AM Monday the stage was 4.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...The river level is expected to rise above flood stage by Tuesday
morning and continue to rise to crest around 11.4 feet around 7 AM Tuesday
morning.
* Impact...At 12.0 feet...Moderate lowland flooding makes secondary roads and
low bridges in the flood plain dangerous to motorists. Equipment should be
moved from low docks and boat ties loosened downstream in Kingsland..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Llano 10 10 4.1 Mon 09 AM 11.4 5.7 2.9 2.3 2.2
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$
sbs671
WGUS84 KEWX 301922
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
222 PM CDT MON MAY 30 2016
...The flood warning is cancelled for the following rivers in Texas...
Llano River at Llano Affecting Llano County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC299-301952-
/O.CAN.KEWX.FL.W.0065.000000T0000Z-160601T0440Z/
/LLAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
222 PM CDT MON MAY 30 2016
The flood warning is cancelled for the Llano River at Llano.
* At 2:00 PM Monday the stage was 3.7 feet.
* Flood stage is 10.0 feet.
* Forecast...The river level crested at 5.70 feet at 9:20 PM Sunday evening.
The river level is expected to have a secondary crest around 6.5 feet Tuesday
morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Llano 10 10 3.7 Mon 02 PM 6.4 2.7 2.4 2.3 2.2
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$
sbsWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 30, 6:56 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, May 30, 6:56 AM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 656 AM CDT MON MAY 30 2016 .AVIATION... /12Z TAFS/ Complex of storms surging south across SAT/SSF in the first couple hours of the TAF period...with stratiform rain and occasional lightning resulting in improvements over AUS. A delayed wind shift at DRT should arrive at 13Z and be followed shortly by VCSH and possibly some scattered TSRA in the area in the few hours to follow. Stabilized conditions are expected in the late morning for a few hours...with a possible midday recovery of low clouds to MVFR levels before resuming as VFR cumulus. A worked over airmass should lead to a mostly fair evening, then trending to more MVFR to IFR CIGS late. Mesoscale models show poor agreement on how fast he air destabilizes in the wake of this mornings complex, so will keep the later TAF periods simplified until details become apparent. && .PREV DISCUSSION... /ISSUED 327 AM CDT MON MAY 30 2016/ SHORT TERM (Today through Tuesday)... ..LOCALIZED HEAVY RAIN AND FLASH FLOODING POSSIBLE THIS MORNING... Main focus this period will be on the incoming thunderstorm line that is approaching South-Central Texas this morning. Pockets of heavy rain are expected as the line moves through and localized flash flooding could occur given the very saturated soil from the recent abundant rainfall. A flash flood watch is in place for the Hill Country and portions of the Edwards Plateau through 1pm. The flash flooding risk should decrease through the early afternoon as the line weakens and moves south. A large MCS developed across the panhandle of Texas last night and is now moving south towards the Hill Country and northern I-35 corridor. This line will move in over the next several hours. Rainfall rates have been around an inch to inch and half with the southward progressing line. A few showers have also developed ahead of the line in Kerr and this area (along with the Hill country) will need to be monitored for local enhancement and sustainability of stronger updrafts resulting in higher rainfall totals. Low-level flow is balanced well with the strong cold pool of the storm complex and this will sustain the current strength of the complex as it moves south. Pockets of 30-50 mph winds will also be likely with the line as it moves through. The complex should slowly weaken through the mid to late morning. This will likely result in a lull of shower activity across a good portion of the region through early to mid afternoon as the atmosphere attempts to recover. Hi-res models have done a poor job over the past 24 hours, so little confidence is being placed in them currently. Of the ensembles that do show the current line, some renewed activity could be possible late afternoon and evening as a H5 impulse moves over the region helping increase upper level divergence. In addition to this activity, west Texas and the Burro Mountain range should also see storm development. Will need to monitor if this activity can make it off the mountains and cross the Rio Grande. Overnight and into Tuesday morning should see a slow decrease of rain/storms for western areas but continued SW flow aloft and implied shortwave troughs make it difficult to remove all weather mention during any period. Scattered showers and thunderstorms are again expected Tuesday afternoon under this regime. Will need to monitor closely if any complexes are able to develop for a more concentrated rainfall hazard Tuesday. LONG TERM (Wednesday through Sunday)... More rain is expected mid- to late-week as a weak front stalls over the region and then a mid- to upper-level low develops and moves very slowly over Texas. Periods of heavy rainfall could occur Wednesday into Thursday with more scattered activity late week and weekend. With area soils so saturated, localized flash flooding could be a possibility again over a larger swath of the region. A deep, closed low developing across northern Mexico by Wednesday is agreed upon my multi model guidance. Stronger H5 flow along with ample moisture and a weak front across the region will support widespread showers and thunderstorms Wednesday into early Thursday. With PWATS 1.8"-2.0", localized areas of heavy rainfall could occur. It's possible that a new flash flood watch could be issued during this time frame. The mid- to upper-level low is forecast to get cut-off from the main flow and will stagnate over Texas late week and early weekend. This will keep higher rain chances and below normal temperatures in place. Given the cooler conditions, instability may be lower and thus convective rainfall rates could be more difficult to occur. Overall rainfall amounts mid-week to the weekend could be 2-4 with locally 5 inches. If more sun and instability was able to occur within the upper-low then higher rainfall rates could be locally possible. This will need to be looked at on a day by day basis. Deeper NW flow should develop on the back side of the slowly exiting low/trough by late weekend and early next week. This should allow for drier and continued cooler than normal conditions. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 85 70 85 70 81 / 70 20 50 40 70 Austin Bergstrom Intl Airport 85 69 85 69 82 / 70 20 50 40 70 New Braunfels Muni Airport 85 69 85 69 81 / 70 20 50 40 70 Burnet Muni Airport 84 69 80 68 79 / 60 20 50 60 70 Del Rio Intl Airport 88 73 88 73 84 / 30 40 50 60 60 Georgetown Muni Airport 84 68 81 67 80 / 60 20 50 40 70 Hondo Muni Airport 86 72 87 70 82 / 70 30 60 50 70 San Marcos Muni Airport 85 70 84 70 82 / 70 20 50 40 70 La Grange - Fayette Regional 86 71 85 72 84 / 60 10 30 30 70 San Antonio Intl Airport 85 74 85 70 82 / 70 30 50 40 70 Stinson Muni Airport 86 72 85 72 83 / 70 30 50 40 70 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 1 PM CDT this afternoon for the following counties: Bandera...Blanco...Edwards...Gillespie...Kendall...Kerr... Kinney...Medina...Real...Uvalde...Val Verde. && Mesoscale/Aviation...Oaks Synoptic/Grids...Allen
Hazardous weather outlook, May 30, 6:21 AM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 621 AM CDT MON MAY 30 2016 TXZ171>173-183>194-202>209-217>225-228-311130- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 621 AM CDT MON MAY 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A COMPLEX OF THUNDERSTORMS WILL PUSH SOUTH ACROSS SOUTH CENTRAL TEXAS THIS MORNING THROUGH MIDDAY. EXPECTED RAINFALL AMOUNTS TODAY SHOULD BE MAINLY 1 TO 2 INCHES WITH THE STRONGER PORTIONS OF THE COMPLEX. WITH GROUNDS ALREADY SATURATED FROM HEAVY RAINS THE PAST FEW DAYS...EVEN BRIEF HEAVY DOWNPOURS COULD RESULT IN LOCALIZED FLASH FLOODING. THE MOST SENSITIVE AREAS TO FLOODING TODAY ARE OVER THE EDWARDS PLATEAU AND HILL COUNTRY WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 1 PM CDT. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS OVER 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH SATURDAY WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS AND HEAVY RAINFALL POSSIBLE. TORRENTIAL DOWNPOURS OF 1 TO 3 INCHES ARE POSSIBLE EACH DAY...WITH ENHANCED CHANCES FOR WIDESPREAD HEAVY RAINS EXPECTED LATE TUESDAY THROUGH EARLY THURSDAY. BY SATURDAY...6-DAY STORM TOTAL RAINFALL AMOUNTS OVER MOST AREAS SHOULD BE IN THE 3 TO 5 INCH RANGE...WITH ISOLATED TOTALS IN EXCESS OF 8 INCHES POSSIBLE. ADDITIONAL ISSUANCE OF FLASH FLOOD WATCHES ARE POSSIBLE THIS WEEK. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT FOR THIS WEEK...A FEW STORMS TUESDAY AND WEDNESDAY COULD BRIEFLY BECOME SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 30, 5:20 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 AM CDT MON MAY 30 2016
TXZ189>191-206-301100-
COMAL TX-BLANCO TX-KENDALL TX-HAYS TX-
520 AM CDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COMAL...SOUTHERN
BLANCO...EASTERN KENDALL AND SOUTHWESTERN HAYS COUNTIES UNTIL 600 AM
CDT...
AT 520 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BLANCO...MOVING SOUTH AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WIMBERLEY...BLANCO...CANYON LAKE DAM...CANYON LAKE...WOODCREEK...FLUGRATH...
BERGHEIM...TWIN SISTERS...FISCHER...KENDALIA...GUADALUPE RIVER STATE
PARK...SPRING BRANCH...PAYTON...HENLY AND STARTZVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES.
&&
LAT...LON 2987 9800 2980 9864 3014 9863 3014 9859
3020 9859 3026 9821
TIME...MOT...LOC 1020Z 341DEG 30KT 3013 9842
ALLENSpecial weather statement, May 30, 6:09 AM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 609 AM CDT MON MAY 30 2016 TXZ186-188-301200- GILLESPIE TX-KERR TX- 609 AM CDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILLESPIE AND NORTHEASTERN KERR COUNTIES UNTIL 700 AM CDT... AT 608 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOUNTAIN HOME...OR 11 MILES NORTHWEST OF KERRVILLE...MOVING EAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KERRVILLE...HUNT...INGRAM...WALTONIA...MOUNTAIN HOME...TIVYDALE AND HARPER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3005 9935 3022 9938 3037 9909 3009 9897 TIME...MOT...LOC 1108Z 260DEG 36KT 3015 9928 ALLEN
Special weather statement, May 30, 7:01 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 701 AM CDT MON MAY 30 2016 TXZ205-221-301300- WILSON TX-BEXAR TX- 701 AM CDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEXAR AND NORTHWESTERN WILSON COUNTIES UNTIL 800 AM CDT... AT 701 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KIRBY...OR 9 MILES SOUTHEAST OF SAN ANTONIO...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAN ANTONIO...FLORESVILLE...SCHERTZ...ST. HEDWIG...ELMENDORF...LA VERNIA... CALAVERAS LAKE...SUTHERLAND SPRINGS...SAYERS...SOUTHTON...ADKINS...CANADA VERDE...PARITA...MARTINEZ...BRAUNIG LAKE...BROOKS CITY BASE AND BUENA VISTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2937 9851 2951 9824 2912 9794 2909 9837 TIME...MOT...LOC 1201Z 326DEG 25KT 2936 9838 ALLEN
Special weather statement, May 30, 8:05 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 AM CDT MON MAY 30 2016
TXZ223-301345-
GONZALES TX-
805 AM CDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GONZALES COUNTY UNTIL 845
AM CDT...
AT 805 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GONZALES...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GONZALES...COST...HAMON...WRIGHTSBORO...OAK FOREST...LITTLE NEW YORK...
GLAZE CITY...DILWORTH...NICKLE...MONTHALIA AND OTTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2963 9714 2958 9721 2950 9720 2938 9724
2937 9726 2935 9763 2963 9759 2965 9714
TIME...MOT...LOC 1305Z 269DEG 22KT 2952 9750
ALLENSpecial weather statement, May 30, 8:53 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 AM CDT MON MAY 30 2016
TXZ223>225-301500-
DE WITT TX-GONZALES TX-LAVACA TX-
853 AM CDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR DEWITT...SOUTHEASTERN GONZALES
AND LAVACA COUNTIES UNTIL 1000 AM CDT...
AT 853 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTHWEST OF SHINER TO NEAR CUERO TO
NEAR ANDER. MOVEMENT WAS EAST AT 30 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GONZALES...CUERO...YOAKUM...HALLETTSVILLE...YORKTOWN...SHINER...MOULTON...
THOMASTON...CHEAPSIDE...EZZELL...HOCHHEIM...SUBLIME...SPEAKS...WESTHOFF...
SWEET HOME...HENKHAUS...DREYER...MORAVIA...KOERTH AND CONCRETE.
LAT...LON 2906 9694 2911 9698 2887 9730 2892 9742
2882 9757 2887 9763 2914 9750 2954 9751
2963 9714 2963 9686 2961 9684 2958 9684
2958 9679 2934 9656
TIME...MOT...LOC 1353Z 264DEG 26KT 2947 9728 2913 9721 2891 9734
YURALocal storm report, May 30, 9:07 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
907 AM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM FLASH FLOOD 2 SE BANDERA 29.70N 99.05W
05/30/2016 BANDERA TX LAW ENFORCEMENT
WATER OVER THE ROADWAY AT WHARTONS DOCK ROAD AT SAN
JULIAN CREEK... ALSO SEVERAL OTHER REPORTS OF ROADS
CLOSED AROUND BANDERA DUE TO HEAVY RAINS
&&
EVENT NUMBER EWX1600505
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 3:15 AM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 30, 3:41 AM CDT | Special Weather Statement | EWX | Llano | 49 min |
| May 30, 4:12 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 63 min |
| May 30, 4:44 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie | 43 min |
| May 30, 5:03 AM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| May 30, 5:08 AM CDT | Special Weather Statement | EWX | Gillespie | 52 min |
| May 30, 5:20 AM CDT | Special Weather Statement | EWX | Comal | 40 min |
| May 30, 5:56 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr, Real | 4 hr |
| May 30, 6:09 AM CDT | Special Weather Statement | EWX | Kerr | 51 min |
| May 30, 7:01 AM CDT | Special Weather Statement | EWX | Wilson | 59 min |
| May 30, 7:24 AM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| May 30, 7:32 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Medina | 3 hr |
| May 30, 8:05 AM CDT | Special Weather Statement | EWX | Gonzales | 40 min |
| May 30, 8:53 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Lavaca | 67 min |
| May 30, 9:12 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 63 min |
| May 30, 10:36 AM CDT | River Flood Warning | EWX | Bandera | 19 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.